Saturday, 2014-08-30, 6:26 AM
Welcome Guest | RSS

NAIM BRAHA

Punimet

 Publications referred in MathSciNet or Zentralblatt in the following URL addresses:
 
 
 
1. Lohaj M. and Braha N. Some properties of -approximate $l\sb 1$ sequences in Banach spaces. Mat. Bilten No. 27, (2003), 87--94.pdf
 
2. Braha N, Characterization of the absolutely summing operators in a Banach space using -approximate $l\sb 1$ sequences, Matematiche, volume LX (2005), 117-128.
 
3. Braha N, Every bounded linear operator from $m_{1}(l_{1})$ into $l_{2}$ is absolutely summing operator, Albanian journal of Mathematics, volume 1, (2007), 57-62.pdf
 
4. Krasniqi Xh. Z. and Braha N. On the behavior of r-derivative near the origin of sine series with convex coefficients, JIPAM, (2007), volume 8, issue 1 article 22, pp 1-6. pdf
 
5. Braha, Naim L. Corrigendum to:"Characterization of the absolutely summing operators in a Banach space using -approximate $l\sb 1$ sequences" [Matematiche (Catania) 60 (2005), no. 1, 121--128 (2006); MR2260257 (2007j:46036)]. Matematiche (Catania) 62 (2007), no. 1, 105—106
 
6. Braha N, A sufficient condition for the Dunford-Pettis Property in Banach spaces, Rendiconti di Matematica, Serie VII Volume 28, Roma (2008), 133-138
 
7. Braha N, The Banach space $m_p(X)$, for $1 \leq p < \infty$ has the BSP, Journal of Mathematics and Statistics 5 (1): 63-64, 2009.
 
8. Xh. Z. Krasniqi and N. L. Braha, Estimates of the sums of sine series with Monotone coefficients of higher order near the origin, IJPAM, Volume 44 No.5 2008, 789-795
 
9. Braha, N, "L_1 - convergence of $N_n^{(2)}(x)$ cosine sums with quasi hyper convex coefficients", Int. Journal of Math. Analysis, Vol. 3, 2009, no. 18, 863 – 870.pdf
 
10. Braha, N. and Krasniqi, Xh, On $L_{1}$ convergence of certain cosine sums, Bull. Math. Anal. Appl. 1, No. 1, 55-61, electronic only (2009).pdf

11. N. L. Braha, M.Lohaj, F.H. Marevci, Sh.Lohaj, Some properties of paranormal and hyponormal operators, Bull. Math. Anal. Appl. 1, No. 2, 23-35, electronic only (2009).pdf
 
12. N. L. Braha, The asymptotic representation for the best approximation for some classes of nonperiodic continuous functions,IJPAM, Volume 64 No.1 2010, 1-8.
 
13. N.L. Braha, On $L_{1}$-convergence of certain cosine sums with third semiconvex coefficients, Int. J. Open Probl. Comput. Sci. Math. 2 (2009), no. 4, 562--571. pdf

14.Valmir Krasniqi, Naim L. Braha and Armend Sh. Shabani, Local Estimates for Koornwinder’s Jacobi-type polynomials (to appear in IAENG, Hong Kong)


15. N.L.Braha, On the behavior near the origin of the sum of sine series with quasi semi-convex coefficients (to appear in JIPAM)


16. N.L.Braha, On  $L_{1}$-convergence of certain cosine  sums with twice quasi semi-Convex coefficients, Applied Sciences, Vol.12, 2010, pp. 30-36. pdf
 

17.  Xh. Z. Krasniqi and N. L. Braha, On $L_1 $-convergence of the r − th derivative of cosine series with semi-convex coefficients (to appear in Acta Universitatis Apulensis)


18. Braha, N. and Xh. Z. Krasniqi, On -convergence of the r − th Derivative of cosine Series with r-quasi convex coefficients (to appear, Note Di Matematica)

 
Submitted for publication:
 
1. Xh. Z. Krasniqi and N. L. Braha, On sine series with monotone coefficients and the estimate of its sum near the origin
 
2. Braha, N. The Banach space $m_1(l_p)$, $1\leq p\infty1$ admits the Radon-Nikodym property 
 
3. N.L.Braha, Some properties of $A(k)$ class operators
 
4. Xh. Z. Krasniqi and N.L. Braha, About some equivalent condition between convergent series and integrals, in $\mathbb{R}^2$
 
5. N.L.Braha, On $L_{1}$-convergence of certain cosine sums with twice quasi semiconvex coefficients
 
6. N.L.Braha, Integrability and $L_{1}$-convergence of certain cosine sums with third quasi hyper convex coefficients
 
7. N.L.Braha, INTEGRABILITY AND L1-CONVERGENCE OF CERTAIN COSINE SUMS WITH QUASI HYPER CONVEX COEFFICIENTS
 
8. N.L.Braha and Xh. Z. Krasniqi, ON L1-CONVERGENCE OF THE r − th DERIVATIVE OF COSINE SERIES WITH r-QUASI CONVEX COEFFICIENTS
 
9. Xh. Z. Krasniqi and N. L. Braha ,ON L1-CONVERGENCE OF SOME NEW MODIFIED COSINE AND SINE SUMS 
 
10. N.L.Braha, On L1-CONVERGENCE OF THE r - th DERIVATIVE OF CERTAIN COSINE SERIES WITH r-QUASI CONVEX COEFFICIENTS
 
11. N.L.Braha, ON THE BEHAVIOR NEAR THE ORIGIN OF THE SUM OF SINE SERIES WITH THIRD SEMI-CONVEX COEFFICIENTS 
 

Search
Site friends

Copyright MyCorp © 2014
Free web hosting - DMON